# SDR SWAA2021062875614

- Difficulty date: May 22, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY THRESHOLD WEB BS807+18 RBL26 WL164 HAS CORROSION ; / [01] VERIFIED APPLICABILITY ON SRM 53-60-15-OI-1 FOR IDENTIFICATION AND SRM 53-60-15-1A-1 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION FROM ACB THRESHOLD WEB BS807+18' RBL26; WL164 IAW SRM 51-10-02-OG-0; MAXIMUM BLENDED AREA EXCEEDS 50% OF ORIGINAL THICKNESS; FOUND TO BE OUT OF LIMIT IAW SRM 53-60-15-1A-1PAR. 4.G.(2) FIG.103; [03] VERIFIED APPLICABILITY ON SRM 53-60-15-OI-1 FOR IDENTIFICATION AND SRM 53-60-15-1A-1 FOR ALLOWABLE DAMAGE. VERIFIED REMOVED CORROSION FROM ACB THRESHOLD WEB BS807+18' RBL26; WL164 IAW SRM 51-10-02-OG-0; MAXIMUM BLENDED AREA EXCEEDS 50% OF ORIGINAL THICKNESS; FOUND TO BE OUT OF LIMIT IAW SRM 53-60-15-1A-1PAR. 4.G.(2) FIG.103.; [04] REMOVED ACB THRESHOLD WEB BS794-BS847; RBL26; WL164; IAW SRM 51-40-02-OG-0; [05] LOCATED AND DRILLED ACB THRESHOLD WEB P/N 146A8123-25 AT BS794-BS847; RBL26; WL164; IAW SRM 51-40-05 AND DWG 146A8120;
